Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Feeling dizzy and noticed small patches on upper lips. Noticed small pimples on back. Prescribed anti fungal medications. HIV?

User rating for this question
Very Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2400 Questions
Hi Doctor,
Myself XXXXX, I recently had a sex (both oral and sex) with an unknown women and the next day i started to feel little dizzy and my upper lips got a small white patch and little swollen,

Hence i consulted a local doctor and got checked for HIV (ABOTT) and gonorrhea, syphillis, which came to be negative. The doctor said that it was due to mental stress and feeling that i was feeling dizzy. Later on after a weeks time i got myself checked again since i was feeling itchyness on skin and a little pimples were occuring on my back, during which again i was tested with Urine and stool, the doc said that my intestine had a fungal infection and gave me an antifungal tablet. Also asked me to go through PCR Exposure test after 2 weeks of my sexual exposure. i got my PCR tested after 15 days of my sexual exposure whose results came negative as well.

But i still have a itchy feeling on my back, under the arms,head, tips of nails sometimes, small pain in penis sometimes. sometimes feels like someone is pulling my nails (light pain) and small brownish horizontal colored lines found in the top of my nails.

I am little worried that i have HIV or any other STDs. looking for your further guidance.
Posted Thu, 17 Oct 2013 in Sexually Transmitted Diseases
Answered by Dr. S. Murugan 7 hours later
Brief Answer:
Symptom not related to HIV/STD. Repeat test again

Detailed Answer:
Welcome to XXXXXXX
Thanks for posting your query.

As your physician told, most of your problems are due to your guilty complex and anxiety.
Earliest HIV manifestation can occur only after 3-4 weeks of high risk behavior and not earlier.
Your symptoms are not matching with any STDs.
Itching of skin, mild pain over penis can be ignored or look for some other causes. If your urine is not containing more than 5 pus cells/HPF in the deposit and if there is no redness over the head of your penis, then ignore the pain over penis.
But it is better for you to repeat HIV PCR and Syphilis test once again after 4 weeks of your high risk activity.
DNA PCR is more specific and sensitive within a weeks time but more conclusive after 3-4 weeks. Test for Syphilis also became positive if there is an infection only after 4-6 weeks to rule out HIV and Syphilis totally.
Your symptoms are not related to HIV/STD.
Good day to you.
Dr S.Murugan
Above answer was peer-reviewed by
Follow-up: Feeling dizzy and noticed small patches on upper lips. Noticed small pimples on back. Prescribed anti fungal medications. HIV? 8 days later
Dear Doc,
Thanks for the advice. I had been to doctor over here and got myself tested. The doctor advised me to go through the following tests.
1: Urine Routine (Automated Optical Method)
2: VDRL (Slide Flocculation)
3: Serum CRP (C-Reactive Protein) -quantitative (Immuno Turbidmetry)
4:Complete Haemogram (Automated Cell Counter + Microscopy)
5: Glycosylated Haemoglobin
6: serum thyroid stimulating harmone (TCH,CLIA)
7: 25-OH Vitaming D (EIA)
9: Serum Vitamin B12 (CLIA). and the results are as attached.

today i am feeling a bulged surface behind my ear something like swollen but not painful and in my right part of the lower jaw am able to feel muscle like thing which can be caught hold of like.

My anxiety is that the doctor said that am not having HIV , but i am getting little nervous by seeing all these symptoms. Its been almost 6 weeks after my exposure and is there a likely chance to get HIV later ? is one question running in my mind.

Request your kind advice on the same.

Thanks and Regards
Answered by Dr. S. Murugan 6 hours later
Brief Answer:
ELFA and VDRL results not found. ELFA be repeated

Detailed Answer:
Welcome back.
All the test reports are within normal limits and some of the test recommended for you are not related to your present problem like TSH and CRP.
But your clinician might have suspected something on examination and would have recommended such test.
I am not able to find the reports of VDRL and HIV ELFA results. I hope they were nonreactive. HIV ELFA test is comparatively done earlier for you to get a conclusive report and it is better to repeat the same after another 4 weeks.
Once again your symptoms of swelling behind ear and problem of your jaw are not related to HIV/STD and your doctor will take care of these problems and nothing to worry.
Dr S.Murugan
Above answer was peer-reviewed by
Follow-up: Feeling dizzy and noticed small patches on upper lips. Noticed small pimples on back. Prescribed anti fungal medications. HIV? 2 hours later
Dear Doc,
Yes the HIV and VDRL reports said non-reactive. Thanks for the advice.
will get back to you after getting the symptoms checked.

Answered by Dr. S. Murugan 32 minutes later
Brief Answer:
VDRL Nonreactive is a reliable one.

Detailed Answer:

VDRL negative result after six weeks is a reliable one. So you need not worry about Syphilis and I wish the repeat HIV also will be a nonreactive one.
Wish you a very happy day ahead.
Dr S.Murugan

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor